# SDR DALA2021082304966

- Difficulty date: August 22, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 89,549 hours, 40,697 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 0676- DIV- TO MTY DUE TO RT WING DUCT LEAK EICAS MESSAGE. CORRECTIVE ACTION: FOUND CRACKED DUCT FLANGE BETWEEN WING TO BODY FAIRING AND NO. 2 ENGINE PYLON. REPLACED DUCT. LEAK CHECKS OK.
